Volume 2, Issue 2
On the Existence and Regularity of Nontrivial Solution in W1,p for Quasilinear Elliptic Equtions

Yan Shusen

DOI:

J. Part. Diff. Eq., 2 (1989), pp. 65-75.

Published online: 1989-02

Preview Purchase PDF 0 1632
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-2-65, author = {}, title = {On the Existence and Regularity of Nontrivial Solution in W1,p for Quasilinear Elliptic Equtions}, journal = {Journal of Partial Differential Equations}, year = {1989}, volume = {2}, number = {2}, pages = {65--75}, abstract = {}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5827.html} }
TY - JOUR T1 - On the Existence and Regularity of Nontrivial Solution in W1,p for Quasilinear Elliptic Equtions JO - Journal of Partial Differential Equations VL - 2 SP - 65 EP - 75 PY - 1989 DA - 1989/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5827.html KW - AB -
Yan Shusen. (1970). On the Existence and Regularity of Nontrivial Solution in W1,p for Quasilinear Elliptic Equtions. Journal of Partial Differential Equations. 2 (2). 65-75. doi:
Copy to clipboard
The citation has been copied to your clipboard